Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 367, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 1, 2011, 12:58 PM CDT for 4 counties in Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 12:58 PM CDT (17:58 UTC)
- Expired
- May 1, 2011, 1:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 85 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 12:47 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS54 KLZK 011758
SVRLZK
ARC085-117-145-147-011830-
/O.NEW.KLZK.SV.W.0367.110501T1758Z-110501T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
NORTHERN WOODRUFF COUNTY IN EASTERN ARKANSAS...
* UNTIL 130 PM CDT
* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
SOUTHEAST OF THURMAN...OR 14 MILES NORTHEAST OF LONOKE...AND MOVING
NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA... THURMAN... PRYOR...
PATTERSON... MCCRORY... HURRICANE LAKE WMA...
GEORGETOWN... MCCLELLAND... JASMINE...
HICKORY PLAINS... HAYLEY... GRIFFITHVILLE...
GREGORY... GRAYS... FITZHUGH...
WHEATON LAKE... TURTLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ARKANSAS.
LAT...LON 3489 9175 3499 9184 3541 9128 3537 9124
3536 9125 3536 9123 3524 9111
TIME...MOT...LOC 1758Z 231DEG 50KT 3499 9170
$$
511 follow-up statement
578
WWUS54 KLZK 011820
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
120 PM CDT SUN MAY 1 2011
ARC085-117-145-147-011830-
/O.CON.KLZK.SV.W.0367.000000T0000Z-110501T1830Z/
LONOKE AR-PRAIRIE AR-WOODRUFF AR-WHITE AR-
120 PM CDT SUN MAY 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WHITE...NORTHERN WOODRUFF...NORTHWESTERN PRAIRIE AND NORTHEASTERN
LONOKE COUNTIES UNTIL 130 PM CDT...
AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES SOUTHWEST OF GEORGETOWN...OR 15 MILES SOUTHWEST OF
AUGUSTA...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
AUGUSTA... THURMAN... PRYOR...
PATTERSON... MCCRORY... HURRICANE LAKE WMA...
GEORGETOWN... MCCLELLAND... JASMINE...
HICKORY PLAINS... HAYLEY... GRIFFITHVILLE...
GREGORY... GRAYS... FITZHUGH...
WHEATON LAKE... TURTLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3489 9175 3499 9184 3541 9128 3537 9124
3536 9125 3536 9123 3524 9111
TIME...MOT...LOC 1820Z 231DEG 50KT 3514 9142
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:50 PM CDT, 8 minutes earlier.
Area forecast discussion, May 1, 12:50 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1250 PM CDT SUN MAY 1 2011 .AVIATION... OVERALL MVFR TO AREAS OF IFR CONDITIONS EXPECTED OVER THE NEXT 12 TO 24 HRS. A STALLED FRONTAL BOUNDARY WILL REMAIN IN PLACE ACROSS THE STATE...AND BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. HEAVY RAIN WILL BE POSSIBLE...WITH ISOLATED STRONG TO SEVERE STORMS. SOUTH OF THE FRONT WINDS WILL BE FROM THE SOUTH 5 TO 18 KNOTS...WHILE NORTH OF THE FRONT WINDS WILL BE NORTH 7 TO 18 KNOTS. SOME WIND SHEAR WILL BE PRESENT ALONG THE FRONT. (59) && .PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAY 1 2011/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT AN AREA OF BACK BUILDING STORMS ALIGNED ITSELF ACRS CNTRL AR DURG THE NGT...WITH A NUMBER OF LOCATIONS SEEING 2 TO 5 INCHES OF RAINFALL. HERE AT THE WFO...WE HAVE SEEN JUST OVR 5 INCHES OF RAIN SINCE LATE SAT EVENING. FNTL BNDRY PROVIDING THE FOCUS FOR CONVECTION WAS SAGGING SWD INTO SRN AR ATTM. UNSETTLED CONDS WL PREVAIL THRU THE REST OF THE PD...WITH THE FNTL BNDRY EXPECTED TO MEANDER OVR THE FA. A SERIES OF UPR LVL IMPULSES WL TRACK NEWD ACRS THE REGION AND FOCUS ADDITIONAL SHRA/TSRA ALONG AND N OF THE BNDRY. EXTENDED THE FF WATCH 03/00Z FOR ALL BUT EXTREME SERN AR. AN ADDITIONAL 2 TO 6 INCHES OF RAINFALL EXPECTED ROUGHLY ALONG THE I-30/HWY 67/167 CORRIDOR...WITH 1 TO 3 INCHES COMMON ELSEWHERE. CANNOT RULE OUT SOME STRONG/SVR STORMS...MAINLY S OF THE BNDRY...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS. LAST ROUND OF SIG RAINFALL WL BE ENDING ACRS THE FA FM THE W LATE MON NGT AND TUE. LEFT SOME LINGERING POPS IN FOR ERN AREAS TUE MRNG...WITH DRIER AIR MOVG IN LATER IN THE DAY/TUE NGT. WL SEE A WIDE VARIATION IN TEMPS ACRS THE FA FM NW TO SE THE NEXT FEW DAYS...HINGING OF COURSE ON WHERE THE BNDRY SETS UP. BASICALLY STAYED CLOSE TO MOS TEMPS THRU THE PD...WITH JUST A FEW MINOR ADJUSTMENTS. LONG TERM...WEDNESDAY THROUGH SATURDAY HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE LONG TERM AS DEEP UPPER TROUGH EXITS TO THE EAST. DRY CONDITIONS WILL BE IN PLACE FOR WED INTO THE FIRST HALF OF THU WITH THE HIGH PRESSURE IN PLACE AND WITH UPPER LEVEL RIDGING OVERHEAD. HOWEVER... THE SFC HIGH WILL SLIDE EAST THU AFTERNOON...WITH AN UPPER LEVEL TROUGH EXITING THE ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL DEVELOP ACROSS THE PLAINS LATE THU NIGHT...THEN LIFT NE EARLY FRI. A COLD FRONT WILL DIVE SE TOWARDS THE REGION...WITH SHOWERS AND THUNDERSTORMS BACK IN THE FORECAST LATE THU INTO FRI MORNING...SOME OF WHICH COULD BE SEVERE. LATEST FORECAST SOLUTIONS HAVE BEEN TRENDING DRIER WITH THIS FRONT...WITH MUCH OF THE PRECIP LIMITED TO THE NRN HALF OF THE STATE. HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE REGION FRI AFTERNOON... BUT ANOTHER STORM SYSTEM WILL APPROACH THE STATE LATE IN THE PERIOD FRI NIGHT INTO SAT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 48 57 45 / 90 90 80 70 CAMDEN AR 79 53 60 46 / 80 80 90 90 HARRISON AR 57 41 55 40 / 90 90 70 40 HOT SPRINGS AR 70 52 56 44 / 90 90 80 70 LITTLE ROCK AR 74 53 59 47 / 90 90 80 90 MONTICELLO AR 82 61 64 49 / 80 80 90 90 MOUNT IDA AR 69 50 56 43 / 90 90 80 60 MOUNTAIN HOME AR 59 43 56 42 / 90 90 70 50 NEWPORT AR 70 50 58 46 / 90 100 80 90 PINE BLUFF AR 78 56 59 47 / 80 90 90 90 RUSSELLVILLE AR 68 48 60 42 / 90 90 80 60 SEARCY AR 69 52 56 46 / 90 90 80 80 STUTTGART AR 76 53 58 47 / 90 90 80 90 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER- BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...62
Hazardous weather outlook, May 1, 3:15 AM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 315 AM CDT SUN MAY 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 315 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE COLD FRONT THAT MOVED SOUTH INTO THE STATE ON SATURDAY HAS STALLED ACROSS CENTRAL SECTIONS OF THE STATE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHEAST THIRD OF THE STATE THROUGH TONIGHT. FLASH FLOODING WILL CONTINUE TO BE MAJOR CONCERN THROUGH AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT ALREADY SAW VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS PERSISTING FLASH FLOOD THREAT. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING SITUATION ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Local storm report, May 1, 9:29 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
929 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 3 W DOWNTOWN LITTLE ROC 34.73N 92.29W
05/01/2011 M6.45 INCH PULASKI AR PUBLIC
6.45 INCHES OF RAIN FELL IN CHENAL VALLEY BETWEEN DARK
4/30/11 AND 9AM 5/1/11.
&&
51Special weather statement, May 1, 9:40 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CDT SUN MAY 1 2011
ARZ030-037-038-040-041-011540-
LOGAN AR-MONTGOMERY AR-POLK AR-SCOTT AR-YELL AR-
940 AM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHWESTERN
YELL...SCOTT...NORTHWESTERN MONTGOMERY AND POLK COUNTIES UNTIL 1045
AM CDT...
AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE MENA...OR NEAR MENA...MOVING NORTHEAST
AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THE HEAVY RAIN MAY
CAUSE FLOODING AND FLASH FLOODING OVER THE AREA. RESIDENTS SHOULD
USE EXTRA CAUTION.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... MENA...
QUEEN WILHELMINA SP... POLK CNTY FAIRGNDS...
OPAL... OLIVER... ODEN...
MUDDY CREEK WMA... MCCAULEY... LAKE WILHELMINA...
LAKE MENA... LAKE HINKLE... HARTLEY...
CARDIFF... BEAUCHAMP... Y CITY...
WINFIELD... UNION HILL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3516 9405 3516 9403 3519 9402 3481 9350
3435 9412 3435 9424 3426 9424 3423 9428
3477 9444
TIME...MOT...LOC 1439Z 217DEG 36KT 3459 9418
/59Local storm report, May 1, 10:23 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD E GRAVEL RIDGE 34.87N 92.19W
05/01/2011 PULASKI AR PUBLIC
FLOODING AT THE NEW BRITTANY APARTMENTS WITH CARS
SUBMERGED.
0901 AM FLASH FLOOD JACKSONVILLE 34.87N 92.13W
05/01/2011 PULASKI AR NWS EMPLOYEE
HWY 67/167 IS FLOODED NORTH OF THE AIRBASE.
0938 AM FLASH FLOOD ALEXANDER 34.63N 92.44W
05/01/2011 SALINE AR PUBLIC
HWY 5 STAGECOACH RD IS UNDERWATER.
&&
225Local storm report, May 1, 10:30 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM FLASH FLOOD 6 NW NORTH LITTLE ROCK 34.85N 92.33W
05/01/2011 PULASKI AR NWS EMPLOYEE
SECTION OF JAMES ROAD JUST EAST OF BLUE HILL HAS WASHED
OUT DUE TO HEAVY RAIN AND FLASH FLOOD. ROAD IMPASSABLE
WITH BARRICADES ON IT.
&&
59Special weather statement, May 1, 11:18 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1118 AM CDT SUN MAY 1 2011 ARZ031-032-039-042>045-054-011720- CONWAY AR-FAULKNER AR-GARLAND AR-HOT SPRING AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR- 1118 AM CDT SUN MAY 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONWAY...FAULKNER... EASTERN PERRY...NORTHWESTERN LONOKE...NORTHERN PULASKI...WESTERN SALINE...EASTERN GARLAND AND EXTREME NORTHERN HOT SPRING COUNTIES UNTIL 1215 PM CDT... AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE PINEDA...OR 9 MILES NORTH OF HOT SPRINGS...MOVING NORTHEAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. FLASH FLOODING WILL BE POSSIBLE DUE TO THE HEAVY RAIN OVER THE VERY SATURATED GROUND. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... PLUMERVILLE... PERRYVILLE... LITTLE ROCK AFB... LAKE MAUMELLE... LAKE CONWAY... CONWAY... WOOSTER... WILLIAMS JUNCTION... VILONIA... TOAD SUCK... SPRINGHILL... ROLAND... PINNACLE MTN... PICKLES GAP... PERRY... OLMSTEAD... MORGAN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 112 AND 148. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3536 9246 3498 9202 3445 9294 3469 9318 TIME...MOT...LOC 1618Z 235DEG 49KT 3465 9294 /59
Special weather statement, May 1, 12:14 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1214 PM CDT SUN MAY 1 2011 ARZ032-033-043>046-055>057-011800- ARKANSAS AR-FAULKNER AR-GRANT AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-PULASKI AR-SALINE AR-WHITE AR- 1214 PM CDT SUN MAY 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHERN FAULKNER...WESTERN PRAIRIE...LONOKE...PULASKI...SOUTHEASTERN SALINE...NORTHWESTERN ARKANSAS...NORTHEASTERN GRANT AND NORTHERN JEFFERSON COUNTIES UNTIL 100 PM CDT... AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF BOBWHITE HILL RANCH TO 3 MILES WEST OF ORION...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD... N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LONOKE... LITTLE ROCK AFB... LAKE CONWAY... JACKSONVILLE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... CABOT... WRIGHTSVILLE... WARD... TOLTEC MOUNDS SP... THURMAN... TERRY LOCK AND DAM... SYLVANIA... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 126 AND 142. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 184. THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 22. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3512 9179 3437 9161 3442 9243 3499 9251 TIME...MOT...LOC 1714Z 264DEG 41KT 3493 9229 3449 9227 225
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:33 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more | 3 hr |
| Apr 30, 7:54 PM CDT | Special Weather Statement | LZK | Perry | 46 min |
| Apr 30, 8:00 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 45 min |
| Apr 30, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 43 min |
| Apr 30, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 39 min |
| Apr 30, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp, Stone | 43 min |
| Apr 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 30, 9:18 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 45 min |
| Apr 30, 9:37 PM CDT | Special Weather Statement | LZK | Independence | 48 min |
| Apr 30, 10:29 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more | 3 hr |
| Apr 30, 10:56 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 3 hr |
| Apr 30, 11:53 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 30, 11:58 PM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 12:04 AM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more | 6 hr |
| May 1, 12:12 AM CDT | Special Weather Statement | LZK | Montgomery | 48 min |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 56 hr |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 3 days |
| May 1, 2:00 AM CDT | River Flood Warning | LZK | Randolph | 3 days |
| May 1, 2:34 AM CDT | Flash Flood Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 2:37 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Sharp, White, Woodruff | 2 hr |
| May 1, 4:48 AM CDT | River Flood Warning | LZK | Saline | 53 hr |
| May 1, 5:59 AM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 3 hr |
| May 1, 6:52 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| May 1, 7:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 3 days |
| May 1, 7:44 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 50 hr |
| May 1, 7:49 AM CDT | Flash Flood Warning | LZK | Faulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more | 3 hr |
| May 1, 8:51 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 41 min |
| May 1, 8:59 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| May 1, 9:12 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more | 3 hr |
| May 1, 9:40 AM CDT | Special Weather Statement | LZK | Polk, Scott | 60 min |
| May 1, 9:58 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more | 3 hr |
| May 1, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 42 min |
| May 1, 10:42 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more | 3 hr |
| May 1, 11:18 AM CDT | Special Weather Statement | LZK | Faulkner, Saline | 62 min |
| May 1, 11:25 AM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more | 3 hr |
| May 1, 11:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Garland, Hot Spring, Pike | 3 hr |
| May 1, 11:43 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 17 days |
| May 1, 11:46 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 29 min |
| May 1, 11:54 AM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring, Pike | 36 min |
| May 1, 12:14 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 46 min |
| May 1, 1:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 30 min |
| May 1, 1:09 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, Woodruff | 36 min |
| May 1, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 36 min |
| May 1, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 27 min |
| May 1, 2:30 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 31 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Yell | 4 days |
| May 1, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, White | 53 min |
| May 1, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 30 min |
| May 1, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 49 min |
| May 1, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 38 min |
| May 1, 4:32 PM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 53 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Van Buren, Yell | 50 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy | 47 min |
| May 1, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 32 min |
| May 1, 6:59 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 26 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.